Last night was the first time I took my nitrogylcerin. Since today is Sat., I will wait until Mon. to call my dr. After I felt the severe pressure I had described, I took the pill as prescribed. After 15 min., I felt a warm then hot sensation in my back and chest. It spread to my left upper arm and down the arm. It was very soothing. Was this my imagination or the med? Does this indicate possible blockage? I did not have any other side effects.
- Nitroglycerin Information for Consumers
- Nitroglycerin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nitroglycerin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2012 • 2 answers
Posted 9 Mar 2014 • 1 answer
Posted 23 Apr 2014 • 2 answers
Could I stop lyrica150mg after I took it 3days as I feel a burning sensation at the top middle of d?
Posted 1 Nov 2014 • 1 answer
Posted 3 Jan 2015 • 1 answer